# SDR REXA2017021900274

- Difficulty date: February 19, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 23,050 hours, 15,121 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: CN6244230206
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON PANEL 412DB CRACKED THROUGH FASTENER HOLE.  A NEW PANEL WAS LOCATED & DRILLED IAW SRM 51-40-11.
